# SDR EIAA980146

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 500
- Part time: 89,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, FLOOR BEAM AT STA 500 RLB 46 UPPER CHORD CRACKED.  REPAIRED FLOOR BEAM UPPER CHORD IAW SRM 53-10-07 FIG 8.  (X)
